Biblio Entry Summary for Jenynsia multidentata
Citation Ghedotti, M.J. and S.H. Weitzman, 1996, A new species of (Cyprinodontiformes: Anablepidae) from Brazil with comments on the composition and taxonomy of the genus.. Univ. Kansas Nat. Hist. Mus. Occ. Pap. 79:1-25.
Ref. 30912 Ghedotti, M.J. and S.H. Weitzman, 1996
Page 13-17
Named Used as Valid Jenynsia multidentata
Comments & Corrections
Back to Search
cfm script by jwee, 18.10.01 ,  php script by rolavides, 20/02/08 ,  last modified by elaxamana, 9:15 AM 1/9/09